# SDR ASAA0510349

- Difficulty date: April 25, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Unknown
- Location: Nr 2 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANC - DURING CRUISE, NR 2 ENGINE FIRE HANDLE ILLUMINATED.  BOTH FIRE BOTTLES FIRE ON TAXI IN PER QRH.  REMOVED AND REPLACED LOWER FIRE LOOP.  ALSO, REMOVED AND REPLACED FORWARD AND AFT FIRE BOTTLES.  (M)
